# SDR 95ZZZX2823

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1172416902
- Condition: Departed
- Location: Pilot Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, PILOT'S SLIDING WINDOW CAME OFF AND DEPARTED AIRCRAFT.  CONTACTED FUSELAGE AFT OF PILOT'S DOOR.  DID NOT CONTACT ROTORS.  LANDED SKY HARBOR WITHOUT INCIDENT.  BK-117 IPC, FIGURE 211A, ITEM 230.
